MathSciNet Relay Station
MathSciNet bibliographic data
MR764720 34C05 (92A15)
Chen, Lan Sun; Jing, Zhu Jun Existence and uniqueness of limit cycles for the differential equations of predator-prey interaction. (Chinese) Kexue Tongbao (Chinese) 29 (1984), no. 9, 521–523.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement